# SDR UIEA2017092501857

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,837 hours, 17,525 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Damaged
- Location: Start Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE FOR THE LEFT ENGINE START VALVE,  STARTER CUT OFF DISPLAYED.  INSPECTED THE START VALVE, FOUND PUSH BACK PIN, RESEATED & OPS CHECKED IAW MM 80-11-00.
